Hierarchical Morse-Smale complexes for piecewise linear 2-manifolds

H. Edelsbrunner, J. Harer, A. Zomorodian, Discrete & Computational Geometry 30 (2003) 87–107.

Download
No fulltext has been uploaded. References only!

Journal Article | Published
Author
; ;
Abstract
We present algorithms for constructing a hierarchy of increasingly coarse Morse-Smale complexes that decompose a piecewise linear 2-manifold. While these complexes are defined only in the smooth category, we extend the construction to the piecewise linearcategory by ensuring structural integrity and simulating differentiability. We then simplify Morse-Smale complexes by canceling pairs of critical points in order of increasing persistence.
Publishing Year
Date Published
2003-07-01
Journal Title
Discrete & Computational Geometry
Acknowledgement
Partially supported by ARO under Grant DAAG55-98-1-0177, NSF under Grants CCR-97-12088, EIA-9972879 and CCR-00-86013.
Volume
30
Issue
1
Page
87 - 107
IST-REx-ID

Cite this

Edelsbrunner H, Harer J, Zomorodian A. Hierarchical Morse-Smale complexes for piecewise linear 2-manifolds. Discrete & Computational Geometry. 2003;30(1):87-107. doi:10.1007/s00454-003-2926-5
Edelsbrunner, H., Harer, J., & Zomorodian, A. (2003). Hierarchical Morse-Smale complexes for piecewise linear 2-manifolds. Discrete & Computational Geometry, 30(1), 87–107. https://doi.org/10.1007/s00454-003-2926-5
Edelsbrunner, Herbert, John Harer, and Afra Zomorodian. “Hierarchical Morse-Smale Complexes for Piecewise Linear 2-Manifolds.” Discrete & Computational Geometry 30, no. 1 (2003): 87–107. https://doi.org/10.1007/s00454-003-2926-5.
H. Edelsbrunner, J. Harer, and A. Zomorodian, “Hierarchical Morse-Smale complexes for piecewise linear 2-manifolds,” Discrete & Computational Geometry, vol. 30, no. 1, pp. 87–107, 2003.
Edelsbrunner H, Harer J, Zomorodian A. 2003. Hierarchical Morse-Smale complexes for piecewise linear 2-manifolds. Discrete & Computational Geometry. 30(1), 87–107.
Edelsbrunner, Herbert, et al. “Hierarchical Morse-Smale Complexes for Piecewise Linear 2-Manifolds.” Discrete & Computational Geometry, vol. 30, no. 1, Springer, 2003, pp. 87–107, doi:10.1007/s00454-003-2926-5.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar